# SDR 96ZZZM1216

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 888011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, SINGLE SERVING CART CONNECTOR EMITTED SMOKE AND CIRCUIT BREAKER POPPED.  TURNED OFF SERVICING CART AND DISCONNECTED CONNECTOR.  FOUND INTERNAL MALFUNCTION IN SERVING CART, MFG P/N 88801-1, CONNECTOR.  REPLACED SERVING CARGO AND OPERATION THEN CHECKED NORMAL.
